RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1995, Volume 40, Issue 4, Pages 873–878 (Mi tvp3678)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Reversion of Chebyshev's inequality

D. R. Bagdasarov, E. I. Ostrovskiia

a Obninsk Institute for Nuclear Power Engineering, The Faculty of Cybernetics

Abstract: Without using complex analysis, we deduce a lower estimate for the distribution tail of a random variable in terms of its moment-generating function.

Keywords: moment-generating function, Young–Fenchel transformation.

Full text: PDF file (298 kB)

English version:
Theory of Probability and its Applications, 1995, 40:4, 737–742

Bibliographic databases:

Received: 10.08.1992

Citation: D. R. Bagdasarov, E. I. Ostrovskii, “Reversion of Chebyshev's inequality”, Teor. Veroyatnost. i Primenen., 40:4 (1995), 873–878; Theory Probab. Appl., 40:4 (1995), 737–742

Citation in format AMSBIB
\Bibitem{BagOst95}
\by D.~R.~Bagdasarov, E.~I.~Ostrovskii
\paper Reversion of Chebyshev's inequality
\jour Teor. Veroyatnost. i Primenen.
\yr 1995
\vol 40
\issue 4
\pages 873--878
\mathnet{http://mi.mathnet.ru/tvp3678}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1405151}
\zmath{https://zbmath.org/?q=an:0878.60015}
\transl
\jour Theory Probab. Appl.
\yr 1995
\vol 40
\issue 4
\pages 737--742
\crossref{https://doi.org/10.1137/1140082}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WD22100012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3678
  • http://mi.mathnet.ru/eng/tvp/v40/i4/p873

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theodosopoulos T., “A reversion of the Chernoff bound”, Statistics & Probability Letters, 77:5 (2007), 558–565  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:179
    Full text:42
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020